# SDR AALA20170224013

- Difficulty date: February 21, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 5,637 hours, 2,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 11C FAILED TEST. REMOVED AND REPLACED LIGHT IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
